MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM; PLATE, BONE

SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM; PLATE, BONE
Model Number 04.503.606.01
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022 during a mandibular ssro, the screw was not able to be inserted with the screwdriver.The procedure was completed without surgical delay using replacement products.The surgeon assumed that the event might have been triggered by the screwdriver rather than the screw.There was no reported adverse patient outcome.No further information is available.This report is for a 2.0mm ti matrixmandible locking screw slf-tpng 6mm.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that lock scr ã¸2 self-tap l6 tan 1u i/clip was observed with signs of usage, unknown colored substance on the screw and the head it presents nicks and wear likely from use/engagements of the screwdriver tip.A dimensional inspection for the lock scr ã¸2 self-tap l6 tan 1u i/clip was unable to be performed due to post manufacturing damage.A functional test was unable to be performed with the mating device due to damage observed during the visual inspection.The complaint condition was not able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the lock scr ã¸2 self-tap l6 tan 1u i/clip would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: yes, conforms.Dimensional inspection: n/a.Device history: a manufacturing record evaluation cannot be performed due to lot number being unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d3, h3.H3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9.

Brand Name
2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15254307
Report Number8030965-2022-05857
Device Sequence Number5905804
Product Code JEY
UDI-Device Identifier10887587021829
UDI-Public(01)10887587021829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.606.01
Device Catalogue Number04.503.606.01S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer09/19/2022
10/07/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/05/2022
10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAND; HAND; SCRDRIVER SHAFT MATMAND SELF-HOLDING; SCRDRIVER SHAFT MATMAND SELF-HOLDING; SHAFT; SHAFT; TURNING HANDLE; TURNING HANDLE
Patient SexUnknown